# SDR SWAA2022032589916

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TRANSITION ANGLE AROUND NUT PLATE HOLES FROM STA 727D TO STA 807. / REMOVED AND REPLACED L/H TRANSITION ANGLE PER SRM 51-10-02; 51-40-02; AND 53-00-53 WITH PART NUMBER BAC 1496-377 7075-T62. MANUFACTURER'S PART NUMBER FOR LH TRANSITIONAL ANGLE IS 146A7502-27. ATA CHANGED TO 53-98 CORROSION.
